# SDR 2008FA0000620

- Difficulty date: September 15, 2008
- Submitted: September 17, 2008
- Operation: General aviation
- Aircraft: N520AC
- Make and model: Skrsky S76B
- Aircraft serial: 760380
- System (JASC): 2397 · Communications System Wiring
- Part: Socket
- Part number: M3902957357
- Condition: Misinstalled
- Location: Connector
- Part time: 2,422 hours
- Component: Connector
- Component part number: M37473
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CREW COULD NOT TRANSMIT ON AN FM FREQUENCY THROUGH NR 1 AUDIO CONTROL BOX. MAINT FOUND CONNECTOR PIN SOCKET INSTALLED BACKWARD. THE PART FOR THE WIRE WAS INSTALLED TOWARD THE PIN SIDE, AND THE PIN SIDE HAD THE WIRE CRIMPED INTO IT. THE SOCKET IS SYMMETRICAL. UNIT HAS BEEN LIKE THIS FOR MANY YEARS. (K)
